You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Continuation Result for Differential Equations
T. A. Burton
Proceedings of the American Mathematical Society
Vol. 67, No. 2 (Dec., 1977), pp. 272-276
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041286
Page Count: 5
You can always find the topics here!Topics: Mathematical theorems, Differential equations, Mathematical inequalities, Ordinary differential equations, Continuous functions, Mathematical functions, Liapunov functions, Mathematical problems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this note we show how the Conti-Wintner and Yoshizawa continuation results can be strengthened and combined to produce a flexible continuation theorem. That result is then applied to second and third order equations.
Proceedings of the American Mathematical Society © 1977 American Mathematical Society